# SDR DALA2023041102813

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 70,828 hours, 26,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4636297) DURING INSPECTION FOUND EMERGENCY LIGHTS ROWS 19-22 INOP. REMOVED AND REPLACED BATTERY PACK M1670 WITH A SERVICEABLE UNIT IAW B737 AMM 33-51. OPS CHECK NORMAL.
